Schreier varieties of Lie algebras
Matematičeskie zametki, Tome 28 (1980) no. 1, pp. 119-126
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1980_28_1_a14,
author = {M. V. Zaicev},
title = {Schreier varieties of {Lie} algebras},
journal = {Matemati\v{c}eskie zametki},
pages = {119--126},
year = {1980},
volume = {28},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1980_28_1_a14/}
}
M. V. Zaicev. Schreier varieties of Lie algebras. Matematičeskie zametki, Tome 28 (1980) no. 1, pp. 119-126. http://geodesic.mathdoc.fr/item/MZM_1980_28_1_a14/